# SDR ASAA0580253

- Difficulty date: May 9, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC LINE CHECK, FOUND AFT EXIT CATWALK SIDE PANEL EMERGENCY LIGHT INOPERATIVE.  RESECURED LOOSE WIRE CONNECTOR.  LIGHT THEN OPERATED PROPERLY.  (M)
